# SDR ASAA2014052807966

- Difficulty date: May 28, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 13,274 hours, 3,851 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 40CHYL
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 7,539 hours, 2,120 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR AUTO MODE INOPERATIVE.  LATER REPORTED AS WX RADAR - MANUAL TILT ON CAPTAIN'S SIDE AND F/O SIDE IS NOT WORKING PROPERLY.  WITH ZERO MANUAL TILT SELECTED ON CAPT SIDE, ND DISPLAY SHOWS + 11M WITH -15 SELECTED ON KNOB, ND SHOWS 0M AND CAN'T BE TILTED DOWN ANYMORE F/O SIDE, 0 TILT ON KNOB GIVES +2M ON ND AND -15 ON KNOB GIVES -6M ON ND.  AUTO SEEMS TO WORK FINE WITH -2A ON BOTH ND'S AT FL390.  ACFT GROUNDED.  REPLACED WXR CONTROL PANEL, REF TASK 34-43-91-400-801.  WX RADAR CONTROL PANEL OPS NOMAL IAW SAME.
